Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 38, Pages 2389-2400
http://dx.doi.org/10.1155/S0161171203302212

Techniques of the differential subordination for domains bounded by conic sections

Department of Mathematics, Rzeszów University of Technology, W. Pola 2, Rzeszów Pl-35-959, Poland

Received 24 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stanisława Kanas, “Techniques of the differential subordination for domains bounded by conic sections,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 38, pp. 2389-2400, 2003. https://doi.org/10.1155/S0161171203302212.